sexologist-icon

Pregnancy Related

Now am into 34 weeks of pregnancy and my HB was 10.2. Doctor increased iron intake. Am taking Orofer XT 1 tablet at night and two tablespoons of dexorange syrup in the morning.. Noon calcium tablets.. Am having black stool every day.. Is this fine . I heard iron cause s black stool but all days I hav black stool. Pls advice is that fine .
views-icons 123 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

It's should be like that only
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, yes as long as you take iron tablets they cause black stools, nothing to worry about it. Please continue your iron tablets, syrup and your calcium tablets as prescribed by your doctor, and have regular follow up with your doctor, with best regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO